A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of 2
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 83-87.
@article{RSMUP_1980__63__83_0,
     author = {Zampieri, Giuseppe},
     title = {A sufficient condition for existence of real analytic solutions of {P.D.E.} with constant coefficients, in open sets of $\mathbb {R}^2$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {83--87},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     zbl = {0499.35021},
     mrnumber = {605785},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__83_0/}
}
TY  - JOUR
AU  - Zampieri, Giuseppe
TI  - A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of $\mathbb {R}^2$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
DA  - 1980///
SP  - 83
EP  - 87
VL  - 63
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__63__83_0/
UR  - https://zbmath.org/?q=an%3A0499.35021
UR  - https://www.ams.org/mathscinet-getitem?mr=605785
LA  - en
ID  - RSMUP_1980__63__83_0
ER  - 
%0 Journal Article
%A Zampieri, Giuseppe
%T A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of $\mathbb {R}^2$
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 83-87
%V 63
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1980__63__83_0
Zampieri, Giuseppe. A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of $\mathbb {R}^2$. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 83-87. http://www.numdam.org/item/RSMUP_1980__63__83_0/

[1] K.G. Andersson, Global solvability of differential equations in the space of real analytic functions, Coll. on Analysis, Rio de Janeiro, 1972, Analyse fonctionelle, Hermann, 1974. | MR | Zbl

[2] K.G. Andersson, Propagation of analyticity of solutions of partial differential equations with constant coefficients, Ark. Mat., 8 (1971), pp. 277-302. | MR | Zbl

[3] L. Cattabriga, Sull'esistenza di soluzioni analitiche reali di equazioni a derivate parziali a coefficienti costanti, Boll. U.M.I. (4), 12 (1975), pp. 221-234. | MR | Zbl

[4] L. Hörmander, Linear partial differential operators, Springer, 1963. | MR

[5] T. Kawai, On the global existence of real analytic solutions of linear differential equations (I), J. Math. Soc. Japan, 24 (1972), pp. 481-517. | MR | Zbl

[6] G. Zampieri, On some conjectures by E. De Giorgi relative to the global resolvability of overdetermined systems of differential equations, Rend. Sem. Mat. Univ. Padova 62 (1980). | Numdam | MR | Zbl